MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED TREX HD HEADBOX

NATUS MEDICAL INCORPORATED TREX HD HEADBOX
Model Number 008043
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint (b)(4).(b)(6) 2023: natus received notification of the complaint from the fda via medwatch report.(uf/importer report# (b)(4) ).(b)(6) 2023: a adverse event questionnaire was sent to the customer.The customer was also asked if they still had the device that was used during the procedure.A related case (b)(4) was opened against this product in (b)(6) 2020 for the same account with repairs done in (b)(6) 2020.There are no capa's related to this issue.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per qms-004442, complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A device history record review is not applicable because, prior to the reported issue the device was in service for 2 or more years and a manufacturing defect is very unlikely.Install date: (b)(6) 2020.Further investigation to be carried out.
 
Event or Problem Description
Patient felt the a-eeg equipment may have been frequently but not constantly interfering with his pm-defibrillator device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).Related to fda medwatch report - uf/importer report# (b)(4).Per doc-010378 hazard id 5.1, severity 3-negligible risk level low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.It was also noted, that there is a statement in 019694 trex hd instructions for use (ifu) "the trex hd monitoring uses radiofrequency (rf) energy only for its internal function.Therefore, its rf emissions are very low and are not likely to cause any interference in nearby electronic equipment." four attempts were made to have the product returned.26 june 2023: it has been at least 45 days since the customer was informed that the return of the part is necessary for investigation.The part has not been received back.Faillure confirmed: no.Investigation result code: neuro sbu|product not returned.Closure rationale: complaint could not be verified, materials not returned for analysis.Complaint will be included in trending data for further review.

Brand Name
TREX HD HEADBOX
Common Device Name
TREX HD HEADBOX
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontario, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontario, L6H 5-S1
CA   L6H 5S1
MDR Report Key16874683
Report Number9612330-2023-00005
Device Sequence Number14910487
Product Code GWQ
UDI-Device Identifier00382830015639
UDI-Public00382830015639
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number008043
Device Catalogue Number008043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale